Table of Contents
ISRN Geometry
Volume 2012, Article ID 680247, 17 pages
http://dx.doi.org/10.5402/2012/680247
Research Article

Singular Points of Reducible Sextic Curves

1Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409-1042, USA
2Department of Mathematics, Computer Science and Engineering, George Fox University, Newberg, OR 97132, USA

Received 5 June 2012; Accepted 16 July 2012

Academic Editors: M. Coppens, A. Fino, C. Qu, and E. H. Saidi

Copyright © 2012 David A. Weinberg and Nicholas J. Willis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David A. Weinberg and Nicholas J. Willis, “Singular Points of Reducible Sextic Curves,” ISRN Geometry, vol. 2012, Article ID 680247, 17 pages, 2012. https://doi.org/10.5402/2012/680247.